# SDR QXEA2018060100207

- Difficulty date: May 30, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 16,999 hours, 18,064 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072004
- Part serial: DAP029
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 36,716 hours, 23,718 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, BROUGHT PROPS LEVERS TO 1020. NR 1 ENGINE TOOK 1 MINUTE LONGER TO UNFEATHER THAN THE NR 2.   REPLACED THE NR 1 OVERSPEED GOVERNOR. NO FURTHER DEFECTS NOTED. PROP UNFEATHERS NORMALLY. RETURNED TO SERVICE.
